Paxil Warning!!!

Avatar for keke0116
iVillage Member
Registered: 03-26-2003
Paxil Warning!!!
1
Fri, 07-04-2003 - 7:41am
As I know several of us on the board have been taking various anti-depressants and anti-anxiety meds (if not us, our kids might) so I wanted to pass on this warning.

I have a friend who, since December, has been hospitalized 3 times without the docs every quite figuring out what was wrong. She gets severe flu-like symptoms. They thought she had pancreatitis (SP?) They've put her through all sorts of tests ... internal, external ... at great expense to the insurance company as well as her. She's missed a ton of work. No one could figure it out.

Well, she was sick again last week, and for whatever reason, it dawned on her that every time she's been sick, she had not taken her Paxil. So, she went on-line and did a search, and was blown away by what she found. There's a class action suit going on about Paxil-withdrawal and all the problems associated with it. Check out http://www.a-paxil-lawyer-source.com/html/paxil_general.html

I guess when they say "Don't stop taking this medication without first consulting your doctor" there is a reason for it. And, my guess is that a lot of the SSRIs and such would/could cause similar reactions.

Just wanted you to be aware ...

Nancy

Nancy 

<?xml:namespace prefix = v ns = "urn:schemas-microsoft-com:vml" />
iVillage Member
Registered: 05-01-2003
In reply to: keke0116
Fri, 07-04-2003 - 4:59pm
My Son was on it and it took at least 2 months to get him off of it the Drs worked together (His Pdoc and Ped and Our FP) to help wean him from it safely. I never knew why I just went along with it Figured they knew what was best. So THanks for the information :)